Publications with J. Bagaria

All publications by Joan Bagaria and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1041 Bagaria, J., & Shelah, S. (2016). On partial orderings having precalibre-\aleph_1 and fragments of Martin’s axiom. Fund. Math., 232(2), 181–197. arXiv: 1502.05500 DOI: 10.4064/fm232-2-6 MR: 3418888